<< Previous Issue Communications of the Korean Mathematical Society (Vol. 14, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 233—447
Wu 불변거리 연구에 관하여
김강태
MSC numbers : 32, 53
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 233—286
Modules of Quotients over Commutative Rings
Jaegook Lee, Seog-Hoon Rim
MSC numbers : 16D60, 16D50
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 287—293
A Note on Connectedness of Quasi-Random Graphs
ChangWoo Lee
MSC numbers : 05C80
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 295—299
The Existence of Solution of Semilinear Elliptic Equation
Kwon Wook Kim
MSC numbers : 35J60
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 301—310
A Note on Convertible $(0,1)$ Matrices II
Si-Ju Kim, Taeg-Young Choi
MSC numbers : 15C25
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 311—318
On the Existence of Solutions for Some Variational-Like Inequalities
Byung-Soo Lee, Jong Soo Jung
MSC numbers : Primary 49J40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 319—328
White Noise Hyperfunctions
Soon-Yeong Chung, Eun Gu Lee
MSC numbers : 46F15, 46F25
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 329—336
A Geometric Criterion for the Weaker Principle of Spatial Averaging
HyukJin Kwean
MSC numbers : 34C29, 35K22, 35K57, 52B
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 337—352
Hyperbolic Convolution Equation in the Beurling's Generalized Distribution Space
Dae Hyeon Pahk, Byung Keun Sohn
MSC numbers : 44A35, 46F10
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 353—364
Radicals and Homomorphic Images of $C^*$-Algebras
Hyuk Han
MSC numbers : 46H40, 46J45
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 365—371
On Projectively Flat Finsler Spaces with $(alpha, beta)$-Metric
Hong-Suh Park, Il-Yong Lee
MSC numbers : 53B40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 373—383
Homogeneous Function and its Applications in a Finsler Space
Byung-Doo Kim, Eun-Seo Choi
MSC numbers : 53B40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 385—392
On fuzzy $T_2$-Axioms
Sung Ki Cho
MSC numbers : 54A40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 393—403
Performance Analysis of a Statistical Multiplexer with Three-State Bursty Sources
Bong Dae Choi, Yong Wook Jung
MSC numbers : 60K25, 60K30, 90B22
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 405—423
A Note on Feller's Theorem
Dug Hun Hong
MSC numbers : 60F15
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 425—428
Global Stability of Solutions of an Electrochemistry Model with a Single Reaction
Eu Hee Kim
MSC numbers : 35K60
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 429—440
The Non-Existence of Hopf Bifurcation in a Double-Layered Boundary Problem Satisfying the Dirichlet Boundary Condition
Yoon Mee Ham
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 441—447

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd